Catalog Home Page

Dimension and structure of the speech space

Togneri, R., Alder, M.D. and Attikiouzel, Y. (1992) Dimension and structure of the speech space. Communications, Speech and Vision, IEE Proceedings I, 139 (2). pp. 123-127.

[img]
Preview
PDF - Published Version
Download (382kB)
Link to Published Version: http://ieeexplore.ieee.org/xpl/articleDetails.jsp?...
*Subscription may be required

Abstract

Presents evidence to support the claim that the space of trajectories of speech exists and may be approximated by a four-dimensional manifold which is nonlinearly embedded in both a space of LPC coefficients and also in a filter bank space. The authors also investigate the possibility that there are different dimensions for different phonetic categories, but find no evidence to support this hypothesis. The dimension is of interest since it is the smallest number of independent parameters needed to specify speech.

Publication Type: Journal Article
Publisher: IEEE
Copyright: © 1992 IEEE
URI: http://researchrepository.murdoch.edu.au/id/eprint/18118
Item Control Page Item Control Page

Downloads

Downloads per month over past year